# SDR 06FDEA02694

- Difficulty date: July 26, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW OUTBD FLAP INBD HINGE BRACKET (WING MOUNTED) ACTUATOR INBD BORE FOUND WITH CORROSION.  SNRM N01702: LT FWD O/B FLAP I/B HINGE ACTUATOR I/B BORE CORROSION REMOVED AND FOUND WITHIN LIMIT AS PER CMM 57-44-08 PG 602-607.  ORIGINAL DIA: 1.189", FINAL DIA: 1.2155", MAX ALLOWABLE DIA : 1.220".  BUSHING FABRICATED AND INSTALLED AS PER EA NR 1-5750-102218, TITLE: WINGS TRAILING EDGE AND TRAILING EDGE DEVICES, LT O/B FLAP, I/B HINGE BRACKET REPAIRS.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
